# SDR SWIA201231989

- Difficulty date: October 6, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 24,997 hours, 22,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FS 621 REAR PRESSURE BULKHEAD AT BL 27.50 + 2 WL 120.43 + 12.  (C-CHECK)  REPAIRED PER REO.
